(Closed) Pregnant on the Pill + Withdrawal Bleed

posted 6 years ago in Pregnancy
  • poll: Have you ever/do you know anyone who has fallen pregnant while on the pill AND had withdrawal bleed?

    Yes

    No

  • Post # 16
    Member
    10357 posts
    Sugar Beekeeper
    • Wedding: September 2010

    I got pregnant on the pill while taking it perfectly (with an alarm and everything). I had implantation bleeding that I thought was a period, so I didn’t find out I was pregnant until I missed the second period. I just thought I was sick or something, since I believed the chances were so low that I was pregnant… I now have an IUD.

    Post # 17
    Member
    297 posts
    Helper bee

    The women I know who got pregnant while on the pill did not take it perfectly everyday.

    Post # 23
    Member
    229 posts
    Helper bee

    Congratulations honey ๐Ÿ™‚ <br /><br />I was terified when I found out! I also had a very painful implantion pain on the 11th March and at the time I put it down to IBS. Becuase I went to poop and it felt better. Although due to the date I think it was an implantation pain. 

    Good luck and be prepared for all the unwanted advice, is it your first? Mine is xx

    Post # 24
    Member
    7976 posts
    Bumble Beekeeper
    • Wedding: July 2013 - UK

    View original reply
    joko:  Phew… relieved that you at least said it was a “happy” surprise! Good luck. And look at that poll… it seems that you are hardly alone in this. Lots of women apparently have a friend who got pregnant on the pill.

    I switched to a nexaplon implant from the pill (it’s a tiny bit of metal which goes into your arm)… you don’t have to remember to take it every day, it’s low dosage, and it’s not affected by medications or illnesses. It’s also very quick and easy to insert and remove, usually painless when inserted, and lasts for years. I’m a huge fan. Just a suggestion for next year! Best wishes on your new arrival.

    Post # 25
    Member
    1248 posts
    Bumble bee
    • Wedding: April 2012 - Chateau Briand

    Congrats on your unexpected surprise ๐Ÿ™‚ so exciting and glad you’re happy about it!!!! 

    Post # 26
    Member
    1496 posts
    Bumble bee

    Crazy!! Congratulations!

    I’m on the pill but DH and I use condoms as well. We feel better having the extra protection! 

    Post # 27
    Member
    1023 posts
    Bumble bee
    • Wedding: June 2013

    View original reply
    joko:  Congrats what a wonderful surprise !!! Best of luck and H&H 9 months!

    Post # 28
    Member
    1972 posts
    Buzzing bee
    • Wedding: October 2013

    Congrats on your happy surprise! I too have a friend who got pregnant on the pill. I recently heard a study on NPR regarding the pill and people who are over a certain weight, I want to say it was 145 (no matter how tall you are), have a higher rate of pregnancy when on the pill. I tried googling to find the study but no luck. So Im not sure how true it is. But anyhow….wishing you a happy and healthy 9 months!

    Post # 29
    Member
    810 posts
    Busy bee
    • Wedding: October 2013

    <div>Wow! Glad you are happy about it! I took the pill for 10 years and (thankfully) never got pregnant!</div>

    Post # 30
    Member
    2 posts
    Wannabee
    • Wedding: November 2010

    Hello, I hope it is alright I am posting in a topic that hasn’t been posted in for 4 months, but joko’s story seems so similar to how I am feeling and I just would like some opinions.  I feel like I am going insane.  <br /><br />

    I have been on birth control pills for 3 years and 8 months.  I honestly have not felt any side effects from taking the pill.  I so rarely ever miss a pill, the last time was because I went to my aunt’s house to visit and spend the night, and I forgot to take my pills with me.  But that was in June.  (And I did take the pill the next morning and have not forgotten a pill since)  Sometimes I am hour late or so taking it, but never more then two hours late.  I have read that within two hours it does not effect the efficiency of the pill.  But I don’t think what is happening to me now has anything to do with me missing the pill in June.  Anyways…

    <br /><br />A little over a month ago, when I got out of the shower, and I was looking in the mirror, I noticed a few little stretch marks around my belly button.  I thought this weird.  So I looked up on Google about small stretch makes around your belly button, and the first things that came up were about pregnancy.  But as I researched a bit, stretch marks on pregnant women don’t usually show up until they are quite far along in their pregnancy.  But in doing this, I started reading about early pregnancy symptoms.  About a week before my withdrawl bleed was supposed to start, I was having cramping at night.  I woke up quite a bit that night from it.  Then in morning I was spotting a little bit, kind of brown color.  Then the next day, I wiped myself after using the toliet, (sorry for so much info) and there was a bit of pink color blood.  But then after that I didn’t bleed.  I also started to feel slightly nauseous every day.  I feel like, maybe this is just all in my head, just because I was reading about early pregnancy symptoms online.  I was not trying for a baby, so I felt like my mind shouldn’t be tricking me into thinking I was pregnant because I wasn’t trying to have have a baby.  But the cramping and light bleeding that happened a week before my withdrawl bleed was supposed to happen, made me think that could be implantation bleeding.  So I bought some First Response Pregnancy Tests, because I read how sensitive they are to pick up hCG in your urine.  So I took a test in the morning of the day that my withdrawl bleed was supposed to start.  It was negative.  My withdrawl bleed came later that day and seemed to last the regular amount of time, about 4 days.  But I was still feeling slightly nauseous every day, which was very unusual for me, so I took another pregnancy test 7 days later, still it showed up negative.  Then I really started to think, maybe I am just crazy, I mean the chance of getting pregnant while taking the pill everyday, is just so rare.  It’s been almost a week later, and I still feel nauseous every day, and this has been going on for over a month.  It’s not bad enough where I have to throw up, but it’s still there.  I also feel gassy and bloated often, and I read that can be a sign of pregnancy too. 

    <br /><br />Maybe I just have digestive problems.  I guess I’ll wait see when my next withdrawl bleed is supposed to happen (always happens after I take my 4th placebo pill of that week) and see if bleeding happens.  Even after all of this, I still think there might be a slight chance I might be pregnant, because of the cramping and bleeding that happened a week before my withdrawl bleed, and being slightly nauseous every day for weeks now.  I have read that feeling nauseous can be a side effect of the pill, but I have been taking the pill for over 3 and a half years and never felt nauseous from it before, so I really don’t think that is what is causing it.

    <br /><br />This is on my mind all the time, and really I shouldn’t let it consume my thoughts.  I am having a hard time consentrating on anything else.  I am sure my husband thinks I am crazy after all of this, haha.

    • This reply was modified 5 years, 11 months ago by  BirdyGirl85.

    The topic ‘Pregnant on the Pill + Withdrawal Bleed’ is closed to new replies.

    Find Amazing Vendors